Alert archive / Tennessee / Wind Advisories in 2008
Wind Advisory 18, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at May 2, 2008, 3:29 AM CDT for 4 states. It took effect at May 2, 2008, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2008, 3:29 AM CDT (08:29 UTC)
- In effect from
- May 2, 2008, 10:00 AM CDT
- Expired
- May 2, 2008, 8:31 PM CDT
- In force
- 11 hr
- Issued by
- NWS Memphis, TN
All 38 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 6 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1690 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 020829 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 329 AM CDT FRI MAY 2 2008 ...GUSTY SOUTHERLY WINDS EXPECTED OVER PORTIONS OF THE MIDSOUTH TODAY AND TONIGHT... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052- 088>090-021630- /O.NEW.KMEG.WI.Y.0018.080502T1500Z-080503T0200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA- LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON- LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE- HARDEMAN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN... DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR 329 AM CDT FRI MAY 2 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 40 MPH CAN BE EXPECTED TODAY AND TONIGHT ACROSS AREAS ALONG AND WEST OF A LINE FROM OXFORD MISSISSIPPI...TO BOLIVAR TENNESSEE...TO DRESDEN TENNESSEE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KNS
3 follow-up statements
000 WWUS74 KMEG 021547 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1047 AM CDT FRI MAY 2 2008 ...GUSTY SOUTHERLY WINDS EXPECTED OVER PORTIONS OF THE MIDSOUTH TODAY AND TONIGHT... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052- 088>090-030000- /O.CON.KMEG.WI.Y.0018.000000T0000Z-080503T0200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA- LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON- LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE- HARDEMAN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN... DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR 1047 AM CDT FRI MAY 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 40 MPH CAN BE EXPECTED TODAY AND TONIGHT ACROSS AREAS ALONG AND WEST OF A LINE FROM OXFORD MISSISSIPPI...TO BOLIVAR TENNESSEE...TO DRESDEN TENNESSEE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKULSKI
000 WWUS74 KMEG 021947 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 247 PM CDT FRI MAY 2 2008 ...GUSTY SOUTHERLY WINDS EXPECTED OVER PORTIONS OF THE MIDSOUTH TODAY AND TONIGHT... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052- 088>090-030200- /O.CON.KMEG.WI.Y.0018.000000T0000Z-080503T0200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA- LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON- LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE- HARDEMAN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN... DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR 247 PM CDT FRI MAY 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 45 MPH CAN BE EXPECTED THIS AFTERNOON AND EVENING ACROSS AREAS ALONG AND WEST OF A LINE FROM OXFORD MISSISSIPPI...TO BOLIVAR TENNESSEE...TO DRESDEN TENNESSEE. PEAK WIND GUSTS SO FAR THIS AFTERNOON INCLUDE BLYTHEVILLE 49 MPH ...MEMPHIS INTERNATIONAL AIRPORT 40 MPH...MALDEN 37 MPH AND WEST MEMPHIS 35 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKULSKI
000 WWUS74 KMEG 030131 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 831 PM CDT FRI MAY 2 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052- 088>090-030245- /O.CAN.KMEG.WI.Y.0018.000000T0000Z-080503T0200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA- LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON- LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE- HARDEMAN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN... DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR 831 PM CDT FRI MAY 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE MID SOUTH HAVE DECREASED BELOW 20 MPH EXCEPT NEAR THUNDERSTORMS AND SURFACE PRESSURE GRADIENT HAVE WEAKENED. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ TLSJR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at May 1, 10:06 PM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, May 1, 10:06 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1006 PM CDT THU MAY 1 2008 .UPDATE... FEW SHOWERS / THUNDERSTORMS HAVE ALREADY DEVELOPED IN NORTHEAST AR. UPDATED TO SPEED UP TIMING SLIGHTLY ON THE CHANCE OF SHOWERS / THUNDERSTORMS FOR PARTS OF THE AREA...OTHERWISE NO CHANGES. && .PREV DISCUSSION... /ISSUED 712 PM CDT THU MAY 1 2008/ UPDATE... SOUTHERLY WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA. NEVERTHELESS...WINDS WILL REMAIN STRONG AND GUSTY OVERNIGHT. UPDATED TO REMOVE WIND ADVISORY. OTHERWISE...LITTLE CHANGE TO CURRENT FORECAST. PREV DISCUSSION... /ISSUED 348 PM CDT THU MAY 1 2008/ DISCUSSION... ACTIVE WEATHER IS EXPECTED OVER THE NEXT 36 HOURS AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. BEFORE THE AREA SEES THE MAIN ACTION...CLOUDS WILL CONTINUE OVER THE MIDSOUTH TONIGHT AS A LOW STRATUS DECK IS EXPECTED TO DEVE ****ERROR: INCOMPLETE DATA NG INSTABILITY PARAMETERS TO INCREASE GIVING WAY TO A MORE FAVORABLE ATMOSPHERE FOR A WIDESPREAD SEVERE WEATHER EVENT. THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR ALONG THE MAIN SQUALL LINE THAT IS EXPECTED JUST AHEAD OF THE COLD FRONT. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FRIDAY AFTERNOON AND NIGHT BUT A FEW TORNADOES WILL BE POSSIBLE IF DAYTIME HEATING IS MAXIMIZED. COLD FRONT WILL SLOWLY EXIT THE AREA SATURDAY MORNING AS DRIER AND COOLER AIR FILTER IN BEHIND THE FRONT. MAV MOS SEEMS ON THE HIGH SIDE WITH HIGH TEMPERATURES IN THE UPPER 70S...SO UNDERCUT MAV MOS ACCORDINGLY. A FEW SHOWERS MAY HANG AROUND ACROSS NORTHEAST MISSISSIPPI BUT SHOULD EXIT THE AREA BY THE AFTERNOON HOURS. HIGH PRESSURE WILL BEGIN TO PUSH INTO THE MIDSOUTH SUNDAY AND CONTINUE KEEPING THE DRY CONDITIONS OVER THE AREA THROUGH AT LEAST TUESDAY. TEMPERATURES WILL BE WELL BELOW NORMAL ON SUNDAY BUT AS THE SURFACE HIGH SHIFTS EAST...SOUTHERLY FLOW WILL INCREASE ALLOWING TEMPERATURES TO RETURN BACK TO SEASONAL NORMALS MONDAY AND TUESDAY. ANOTHER STORM SYSTEM WILL DEVELOP ACROSS THE CENTRAL PLAINS ON WEDNESDAY BRINGING ANOTHER CHANCE OF RAIN TO THE AREA AS AN UPPER LEVEL TROUGH MOVES TO THE NORTH. CONFIDENCE IS LOW DURING THE WEDNESDAY AND THURSDAY TIME FRAME BUT THINK THERE WILL BE AN INCREASE CHANCE FOR SHOWERS AND THUNDERSTORMS WITH TEMPERATURES NEAR SEASONAL NORMALS. && .PRELIMINARY POINT TEMPS/POPS... MEM 67 78 61 74 / 20 80 80 20 MKL 65 78 61 74 / 10 60 80 20 JBR 65 76 56 71 / 30 90 70 10 TUP 62 81 63 75 / 10 40 90 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && JCL/KNS
Hazardous weather outlook, May 1, 7:00 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 700 PM CDT THU MAY 1 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 700 PM CDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON AND NIGHT AS A STRONG COLD FRONT MOVES THROUGH THE MID-SOUTH. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM ANY SEVERE STORMS THAT DEVELOP. STRONG SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE POSSIBLE AGAIN ON FRIDAY. A WIND ADVISORY MAY BE NEEDED ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FRIDAY AFTERNOON AND FRIDAY NIGHT. JCL
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 12:42 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 48 min |
| May 2, 1:14 PM CDT | Tornado Warning | MEG | Lake, Obion | 46 min |
| May 2, 1:27 PM CDT | Flash Flood Warning | MEG | Lake | 93 min |
| May 2, 1:45 PM CDT | Flash Flood Warning | MEG | Obion | 90 min |
| May 2, 2:42 PM CDT | Flash Flood Warning | MEG | Shelby | 93 min |
| May 2, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Haywood, Madison | 25 min |
| May 2, 3:33 PM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 42 min |
| May 2, 3:41 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Gibson, Haywood, Madison | 94 min |
| May 2, 3:51 PM CDT | Tornado Warning | MEG | Carroll, Henderson, Madison | 39 min |
| May 2, 3:55 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 50 min |
| May 2, 4:00 PM CDT | Flash Flood Warning | MEG | Carroll, Henderson, Madison | 90 min |
| May 2, 4:05 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 40 min |
| May 2, 4:24 PM CDT | Flash Flood Warning | MEG | Decatur | 96 min |
| May 2, 4:24 PM CDT | Tornado Warning | MEG | Carroll, Henderson | 21 min |
| May 2, 4:29 PM CDT | Tornado Warning | MEG | Dyer, Obion | 30 min |
| May 2, 4:35 PM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Tipton | 40 min |
| May 2, 4:38 PM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 97 min |
| May 2, 4:55 PM CDT | Flash Flood Warning | MEG | Dyer, Obion | 95 min |
| May 2, 5:01 PM CDT | Flash Flood Warning | MEG | Shelby | 59 min |
| May 2, 5:10 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 50 min |
| May 2, 5:21 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Gibson, Haywood, Weakley | 84 min |
| May 2, 5:30 PM CDT | Flash Flood Warning | MEG | Hardeman, McNairy | 90 min |
| May 2, 6:37 PM CDT | Flash Flood Warning | MEG | Hardin | 83 min |
| May 2, 10:45 AM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 2 hr |
| May 2, 11:09 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene | 36 min |
| May 2, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 47 min |
| May 2, 12:42 PM CDT | Flash Flood Warning | MEG | Craighead | 93 min |
| May 2, 12:54 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene | 21 min |
| May 2, 12:59 PM CDT | Flash Flood Warning | MEG | Greene | 91 min |
| May 2, 1:01 PM CDT | Tornado Warning | MEG | Craighead, Greene | 44 min |
| May 2, 1:11 PM CDT | Flash Flood Warning | MEG | Lawrence | 64 min |
| May 2, 1:49 PM CDT | Tornado Warning | MEG | Cross, St. Francis | 41 min |
| May 2, 2:18 PM CDT | Tornado Warning | MEG | Cross, Mississippi, Poinsett | 42 min |
| May 2, 2:25 PM CDT | Tornado Warning | MEG | Cross, Lee, St. Francis | 50 min |
| May 2, 2:54 PM CDT | Tornado Warning | MEG | Mississippi | 51 min |
| May 2, 2:56 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 49 min |
| May 2, 2:57 PM CDT | Flash Flood Warning | MEG | Cross, St. Francis | 93 min |
| May 2, 3:03 PM CDT | Tornado Warning | MEG | Lee, Phillips, St. Francis | 57 min |
| May 2, 3:23 PM CDT | Tornado Warning | MEG | Crittenden, Cross, Mississippi | 52 min |
| May 2, 3:31 PM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 89 min |
| May 2, 4:03 PM CDT | Tornado Warning | MEG | Crittenden, Lee | 29 min |
| May 2, 5:06 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 39 min |
| May 2, 2:21 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall | 39 min |
| May 2, 3:12 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 48 min |
| May 2, 3:30 PM CDT | Tornado Warning | MEG | Coahoma, Tate, Tunica | 45 min |
| May 2, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tallahatchie, Yalobusha | 45 min |
| May 2, 4:08 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 42 min |
| May 2, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 46 min |
| May 2, 4:25 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate | 50 min |
| May 2, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 30 min |
| May 2, 4:37 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Yalobusha | 23 min |
| May 2, 4:48 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Union | 42 min |
| May 2, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman | 44 min |
| May 2, 5:03 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Tippah, Union | 42 min |
| May 2, 5:10 PM CDT | Flash Flood Warning | MEG | Lafayette, Marshall, Panola, Tate | 95 min |
| May 2, 5:18 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Tate | 42 min |
| May 2, 5:24 PM CDT | Tornado Warning | MEG | Lafayette, Union | 51 min |
| May 2, 5:29 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 46 min |
| May 2, 5:33 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Union | 42 min |
| May 2, 5:56 PM CDT | Tornado Warning | MEG | Tippah, Union | 49 min |
| May 2, 6:14 PM CDT | Tornado Warning | MEG | Prentiss, Union | 31 min |
| May 2, 6:16 PM CDT | Tornado Warning | MEG | Lafayette, Union | 44 min |
| May 2, 6:19 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 41 min |
| May 2, 6:27 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss | 33 min |
| May 2, 6:30 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tate | 30 min |
| May 2, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah, Union | 44 min |
| May 2, 6:52 PM CDT | Tornado Warning | MEG | Lee, Prentiss, Tippah, Union | 38 min |
| May 2, 6:53 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 6 hr |
| May 2, 1:34 PM CDT | Tornado Warning | MEG | Dunklin, Pemiscot | 41 min |
Nearby
Wind Advisories in Tennessee, 2008Wind Advisories in Arkansas, 2008Wind Advisories in Mississippi, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.